MAUDE Adverse Event Report: PORTEX; TRACHEOSTOMY

PORTEX; TRACHEOSTOMY
Model Number 100/870/085
Medical Device Problem Code Gel Leak (1267)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Type of Reportable Event Serious Injury
Event or Problem Description
Information received a smiths medical tracheostomy|pvc - portex tubes blue line ultra (blu) reported damage cuff with pierced balloon, which required removal and new tracheostomy, in turn this was compromising oxygenation of patient.It was reported he cuff was not assessed prior to insertion.

Brand Name
PORTEX
Common Device Name
TRACHEOSTOMY
MDR Report Key11859171
Report Number3012307300-2021-04742
Device Sequence Number14200660
Product Code BTO
UDI-Device Identifier15019315038815
UDI-Public15019315038815
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K030570
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/10/2025
Device Model Number100/870/085
Device Catalogue Number100/870/085
Device Lot Number3995990
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2021
Initial Report FDA Received Date05/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1